# SDR 2008UALA06385

- Difficulty date: November 5, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 44,826 hours, 28,165 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EEL INOP FROM ROW 4 TO ROW 11.  CHECKED CONNECTIONS TO EEL FLOOR STRIP AND BATTERY PACK PWR SUPPLY, OPS CHECK EMERG LIGHTS, TEST OK.
